# SDR IPXA2019082324912

- Difficulty date: August 20, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 20,158 hours, 7,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR LEAK SOUND CREW ENTRY DOOR. PRESSURIZATION OK,  RESEATED LOOSE PRESSURE SEAL ON BOTTOM OF DOOR IAW B767 AMM 52-09-01-424-019. ACCOMPLISHED PRESSURE LEAKAGE TEST IAW B767 AMM 05-51-24-782-001. NO LEAKAGE NOTED. OK TO CONTINUE.
